# SDR 04FDEA00522

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Aircraft time: 77,101 hours, 27,634 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE-UP.  AT 1:45 HR INTO FLIGHT, RECEIVED LVL 1 ALERT BATTERY DISCHARGING FOR APPROX 20 SEC.  ALERT THEN OUT FOR 1 MIN, CAME BACK ON AND OFF INTERMITTENTLY FOR NEXT 10 MIN.  COMPLIED WITH QRH, LANDED AT DEN, NO OTHER PROBLEMS NOTED.  INTERROGATED EPCU, FOUND SENSE FAULT.  FOUND CELL SENSE WIRE COMING OFF OF CONNECTOR P1-1959 STRETCHED TAUNT, RELIEVED PRESSURE BY REMOVING TY-WRAPS AND MOVING WIRE INBOARD.  REMOVED AND REPLACED BATTERY CHARGER PER MM 24-34-02-2, CHECKS NORMALLY.  REMOVED AND REPLACED EPCU PER MM 24-08-01-4, CHECKS NORMALLY.  PERFORMED BATTERY DISCHARGING ALERT OPS CHECK PER MM 24-00-01-6, CHECKS NORMALLY.
